# SDR AALA2019060439039

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 51,112 hours, 31,242 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128215
- Condition: Faulty
- Location: Stab Trim
- Part time: 26,292 hours, 15,634 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT STAB TRIM ISSUES WITH AUTO-PILOT FAIL. STAB TRIM WOULD JUMP 8 UNITS A/C PITCH UP A/P WOULD KICK OFF RECOVERED TRIED A/P 2 SAME AFTER MULTIPLE FAILS A/P OFF STILL GOT FAULT UNTIL ELAC 1 AND ELAC 2 PITCH FAULT APPLIED ECAM PROC. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED ELAC 1 AND 2 IAW AMM 27-93-34. OPS CHECK GOOD IAW AMM 27-93-00. (SEE SDR # AALA201906049041)
